Thread: Scary night
View Single Post
Old 03-06-2016, 09:19 AM
mrsD's Avatar
mrsD mrsD is offline
Wisest Elder Ever
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 33,508
10 yr Member
mrsD mrsD is offline
Wisest Elder Ever
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 33,508
10 yr Member
Lightbulb

That does seem worth checking out.

My first thoughts are that you may have an enlarged thyroid gland or thymus (in the chest). Also I have read that a prolapsed mitral valve in the heart, makes lying on the back difficult and symptomatic.

I'd ask the doctor to check for long QT syndrome(heart). Amitriptyline is a drug which can make this worse, and it is potentially serious. (and sometimes deadly)

Amitriptyline also causes dry mouth and throat. You might try a drug free period, to test this out as well.

Drugs always have a dark side, and should be evaluated always when problems occur like this.
__________________
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei

************************************

.
Weezie looking at petunias 8.25.2017


****************************
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
mrsD is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Wide-O (03-06-2016)